# SDR DXTA200807183181

- Difficulty date: July 18, 2008
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N325QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600425
- Aircraft time: 9,378 hours, 7,731 cycles
- Engine: Pwa JT15D5
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 99121253EX
- Part serial: 92363
- Condition: Faulty
- Location: Lt Engine
- Part time: 1,023 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

LT FUEL FLOW FLUCTUATION DURING CLIMB AND CRUISE FOLLOWED BY LT GEN FAILURE, FOLLOWED BY LT ENGINE VIBRATION  SUB: FOUND LT START GEN EXHAUST DUCT HAS LARGE AMOUNT OF SOOT. REMOVED AND REPLACED LT START GEN. C/W SATISFACTORY,  OPS CHECK AND PARALLEL IAW MM 24-10-00.
